# SDR AALA20110430TUL03

- Difficulty date: April 28, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N583AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53160
- Aircraft time: 57,717 hours, 29,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO HAS CRACK IN CEILING INTERCOSTAL AT ZERO BUTTLINE BETWEEN STATIONS 769 TO 788.  INSTALLED NEW INTERCOSTAL BUTTLINE 0 STATIONS 769 TO 788 PER SRM 51-01-00, SRM 51-30-02, AND SRM 51-30-05.
